Akcije

Mathematica Moravica
kako citirati ovaj članak
podeli ovaj članak

Metrika

  • citati u SCIndeksu: [1]
  • citati u CrossRef-u:[2]
  • citati u Google Scholaru:[]
  • posete u poslednjih 30 dana:2
  • preuzimanja u poslednjih 30 dana:2

Sadržaj

članak: 1 od 1  
2017, vol. 21, br. 1, str. 139-152
Some fixed point results for dual contractions of rational type
(naslov ne postoji na srpskom)
aDepartment of Mathematics, International Islamic University Islamabad, Pakistan
bUniverzitet u Beogradu, Mašinski fakultet
cDepartment of Mathematics, Faculty Of Science University of Gazi, Ankara, Turkey
dDepartment of Mathematics And Science Education Faculty Of Education University Of Artvin Coruh, Artvin, Turkey

e-adresanazim254.butt@gmail.com, marshadzia@iiu.edu.pk, radens@beotel.net, dturkoglu@gazi.edu.tr, vildanozturk84@gmail.com
Ključne reči: fixed point; dual partial metric; dual contraction of rational type
Sažetak
(ne postoji na srpskom)
Isik and Turkoglu [Some Fixed Point Theorems in Ordered Partial Metric Spaces, Journal of Inequalities and Special Functions, Volume 4 Issue 2(2013), Pages 13-18] established new fixed point results in complete partial metric spaces. The purpose of this paper is to introduce a dual contraction of rational type and to obtain some new fixed point results in dual partial metric spaces for dominating and dominated mappings. These results extend various comparable results existing in literature. Moreover, we give an example that shows the usefulness and effectiveness of these results among corresponding fixed point theorems established in partial metric spaces.
Reference
Arshad, M., Nazam, M., Beg, I. (2016) Fixed point theorems in ordered dualistic partial metric spaces. Korean Journal of Mathematics, 24(2): 169-179
Fan, X., Wang, Z. (2016) Some fixed point theorems in generalized quasi- partial metric spaces. Journal of Nonlinear Sciences and Applications, 09(04): 1658-1674
Farajzadeh, A., Chuadchawna, P., Kaewcharoen, A. (2016) Fixed point theorems for (α,η,ψ,ξ )-contractive multi-valued mappings on α−η -complete partial metric spaces. Journal of Nonlinear Sciences and Applications, 09(05): 1977-1990
Harjani, J., López, B., Sadarangani, K. (2010) A Fixed Point Theorem for Mappings Satisfying a Contractive Condition of Rational Type on a Partially Ordered Metric Space. Abstract and Applied Analysis, 2010: 1-8
Isik, H., Tukroglu, D. (2013) Some fixed point theorems in ordered partial metric spaces. J. Inequal. Spec. Funct, 4, No. 2, 13-18
Matthews, S.G. (1994) Partial Metric Topology. Annals of the New York Academy of Sciences, 728(1 General Topol): 183-197
Nazam, M., Arshad, M. (2016) On a Fixed Point Theorem with Application to Integral Equations. International Journal of Analysis, 2016: 1-7
o`neill S. J. (1996) Partial Metrics, Valuations, and Domain Theory. Annals of the New York Academy of Sciences, 806(1 Papers on Gen): 304-315
Oltra, S., Valero, O. (2004) Banach's fixed point theorem for partial metric spaces. Rend. Ist. Mat. Univ. Trieste, 36, 17-26
Shoaib, A., Arshad, M., Ahmad, J. (2013) Fixed Point Results of Locally Contractive Mappings in Ordered Quasi-Partial Metric Spaces. Scientific World Journal, 2013: 1-8
Valero, O. (2005) On Banach fixed point theorems for partial metric spaces. Appl. General Topology, 6: 229-240
Zheng, H., Gu, F. (2016) Some results of common fixed point for four self-maps satisfying a new Ψ -contractive condition in partial metric spaces. Journal of Nonlinear Sciences and Applications, 09(05): 2258-2272
 

O članku

jezik rada: engleski
vrsta rada: neklasifikovan
DOI: 10.5937/MatMor1701139N
objavljen u SCIndeksu: 13.11.2017.
Creative Commons License 4.0

Povezani članci